# SDR SWAA2022031066372

- Difficulty date: February 1, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737*
- Aircraft serial: 33857
- Aircraft time: 60,475 hours, 35,929 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Aft Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION PLATE LOCATED BS 1016 TO BS 1040 LBL 3 AND WL 208.1 AT AFT GALLEY AREA 2022-55519 / [01] REPLACED PLATE LOCATED BS 1016 TO BS 1040 LBL 3 AND WL 208.1 AT AFT GALLEY AREA IAW B737 700 SRM 51-10-02 Ï¿½TEM 9 SRM 51-40-02 AND DRAWING # 147A5600 REV B MATERIAL USED 7075-T6 0.071 PO # 2021-124912-1 SEE INDIVIDUAL SIGN OFFS BELLOW;[02] TASK CARD COMPLETE AND CERTIFIED AS RII.    SEE INDIVIDUAL SIGNOFFS BELOW.
